# SDR UPS05144961

- Difficulty date: July 12, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 5,290 hours, 3,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076522300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR AFT CARGO PIT, AFT BULKHEAD, UPPER LEFT ANGLE STRUCTURE IS CRACKED.     REMOVED & REPLACED ANGLE BRACKET IAW A300-600 SRM 51-40-21.
